Jump to content

ronzues

Members
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

10 Good

About ronzues

  • Rank
    Member

Basic Information

  • Gender
    Male
  • Country
    United States
  • State
    TN

Hair Loss Overview

  • Describe Your Hair Loss Pattern
    Receding Hairline (Genetic Baldness)
    Thinning or Bald Spot in the Crown/Vertex
  • How long have you been losing your hair?
    10 years +
  • Norwood Level if Known
    Norwood VII
  • What Best Describes Your Goals?
    Considering Surgical Hair Restoration

Hair Loss Treatments

  • Have you ever had a hair transplant?
    No
  • Current Non-Surgical Treatment Regime
    None

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Can anyone please help me? About a month ago I began to break out in the areas where new hair was transplanted 2 years ago. The front hairline and the crown. I hadn't changed a thing. I use Nioxin Shampoo and conditioner, Rogain Foam and Propecia. I thought it was maybe a reaction from the Rogain and the sun so I started wearing a hat outside. Didn't help. Stopped using Rogain altogether (been off of it now for about 3-4 weeks), didn't help. Stopped using Nioxin and conditioner, didn't help. Stopped using shampoo on my hair except about every 3 days at which time I use a moisturizing shampoo (the other days I just stand under running hot water for a good amount of time), didn't help. The last couple of days it appeared to possibly be getting better but then today I began to noticed some soreness and itchiness re-appearing (I didn't scratch at all), took a shower after mowing the lawn (kept hat on the whole time), washed my hair very carefully (no fingernails), got out of the shower and was bleeding from a couple areas at the hairline and 3 or more follicles a little further back. Transplanted areas are very irritated and red. A lot of mornings I wake up with dried skin or dried crusties on my scalp at the follicles. This just started after 2 years about a month ago. What could it be and what should I do?
  2. Is there any point? I will not take that medicine anymore and according to what I have read, if you don't take it to stop further hair loss of the hair that is already pre-programed to fall out then you aren't doing yourself any good. I have applied Rogaine foam for the past 2 years and though I have no proof whatsoever that it has done anything I still continue to take it anyway just in case it has done more than I realize. I have read too much negative feedback about laser therapy being a waste of time and money so I guess I am only willing to keep using Rogaine foam. So...with that in mind would you still advise wasting the time, money and effort on a second transplant or no?
  3. Going to call them tomorrow but from a couple previous conversations that I had with them I can't see how they could offer any other suggestions. They suggested that I stop taking Proscar and cutting it into quarters and instead they wrote me a prescription for 1mg Propecia which did not help, the discomfort continued. Even cutting back to .25mg Monday, Wednesday and Friday the discomfort continued, then even cutting back to Monday only it continued. Doesn't seem like I stopped feeling it until about after a week that it was out of my body.
  4. Unfortunately I have decided to stop Proscar/Propecia altogether. I cut back to .25mg every Mon, Wed, and Friday yet still had nipple pain in the right nipple. I then cut back to taking .25mg just once a week on Monday and still had the pain all week long. Now, being almost 2 weeks since I have taken it I have no nipple pain. If I had some assurance that this nipple pain doesn't necessarily mean that I may grow breasts or even breast cancer I may have continued on it but since nobody can seem to tell me that, I am playing it safe and discontinuing use of it.
  5. As a comparison, I have been on finasteride for almost 2 years and I never had so much as a hint of a problem anything like that. Now that being said, I have stopped taking finasteride for other reasons but never had even so much as a hint of the sexual side affect.
  6. I have been experimenting with it. I took it last Monday and the pain didn't start until about Tuesday and stayed with me through Saturday. I then had a few days of comfort as all pain subsided. I then decided to give it another try just to make sure it isn't all in my head. I took another one this Tuesday morning. It is now Friday night and though the pain has surfaced again it is nowhere near what I was feeling last week. Do you think taking it once a week is useful or in that case why even bother? I may try cutting the pill into .25mg like Rootz suggested. I am a thin healthy guy. 5',11" and 160lbs. I workout regularly and stay in shape so I know my body fairly well and am very in tune with the smallest change or slightest unusual discomfort. I call it pain but in reality it is a discomfort but not painful. It causes me more worry than anything else. However, if anyone can tell me that ANY discomfort in that area is a sign that something is not right then by all means I will willingly let go of the hair rather than develop gyno or breast cancer.
  7. Hi all, I have been on Proscar for almost 2 years and never had a problem with it until now. I never had the sexual side affect. Recently the pills have changed from a round pill which I would cut into 4 pieces and take daily to an oval shaped pill which is harder to cut but I still do and take daily. i have also experimented with taking it every other day as well. Anyhow, since the change to the new pill I have experienced nipple pain on either or both nipples. I have no lumps or physical evidence of change but is the tenderness evidence enough that I could develop gyno problems and therefore should no longer be on the drug? Since the pains I have almost stopped using it. I took a quarter of a pill on Monday and not since. The pains have be with me for about a month. My doctor has suggested that he call me in 1mg of Propecia rather then cutting the Proscar anymore. I am open to that but my real question is....... Is the pain alone evidence enough that I could develop gyno problems and should no longer be on the drug? Thanks
  8. I am at 8 months post op, been using Rogain Foam 5% since about 2 weeks after transplant. Just here lately (maybe the last 3 weeks) I have started to see shedding again. Basically, just like you describe I have maybe 1-4 hairs in my hand from my crown at night when I apply it. This has really started to concern me. I am wondering if these are just broken hairs or hairs that are dying and falling out for good? Also, I am starting to struggle with the 5% Rogain (itching and irritation) so I am wondering if that is also affecting the health of my crown. Thinking I may switch to 2%.
  9. Thanks for the replies....... The reason for my question and trying to get more feedback from others came from this thread. I posted here because I didn't realize that other thread still had activity. http://www.hairrestorationnetwork.com/eve/166975-finasteride-dosage-frequency-conception.html
  10. What's the general consensus on how often to use Finasteride? I cut a 5mg tablet into 1/4th's and take 1 every other day. I have done it this way for 7.5 months. Should I be taking more often? I think I read where some people take it only every Monday, Wednesday and Friday.
  11. Thanks for the replies. This helps. One more question.... What's the general consensus on how often to use Finasteride? I cut a 5mg tablet into 1/4th's and take 1 every other day. I have done it this way for 7.5 months. Should I be taking more often? I think I read where some people take it only every Monday, Wednesday and Friday.
  12. No. I went through a heavy shedding phase about 1 month after the transplant and maybe longer. Now I may have 1-2 broken hairs in my hand every day when I apply Rogaine Foam and sometimes none. I thought I would just use Nioxin to promote a healthier scalp and stronger hairs.
  13. Yes I am at about 7.5 months. Yes growth appears to be fairly good. I am not sure what you mean by the wording of the last question. My results below http://www.hairrestorationnetwork.com/user_album_update.php?album_id=2337
  14. I had a transplant back on Aug 16th. Since then I have used Proscar 5mg cut into 1/4 tablets of which I take 1/4 every other day. I also use Rogaine Foam 5% every morning and evening. I wash and condition every day but thats it.
  15. What does this do for me? Is there anything that I should be worried about? Does it cause shedding when I first start using it? Should I wash with it every day?
×